As the Warning Signal grows louder, David’s story of suicide by medicated despair and other stories will continue to be made known. Did David die in vain? Or will we courageously face the pain and bring into the light what had been kept quiet over shame around “mental illness” …so that we may learn from this tragedy?
Here’s what I know of David’s Last Days. On New Years Eve 2013, this bright young man went to a party. Afterwards he broke up three fights during a three-hour journey home by public transit. He experienced a psychotic episode the next day. Why?
Did David take a blow to the head when he was breaking up a fight? Did he drink alcohol or have anything else knowingly or unknowingly at the party? Was he on or going through withdrawal from any kind of medication or substance? If you have answers to any of the questions posed, please contact me.
Various medical sources show many factors can lead to an unstable condition triggering a psychotic episode or mental delusion. These include a blow to the head, as well as alcohol and drugs of various kinds, including withdrawal from drugs up to a month later. There are other health and dietary deficiency that can factor in also.
We do know on January 2nd police called David’s pastor and friend stating that David had come to them fearful that someone was trying to kill him. The pastor met with them and agreed with David being admitted to the psyche ward at the hospital.
The Greek word “pharmakia” literally means “drugs”. In the Bible this word is translated into “witchcraft” or “sorceries”. I mention this to highlight that all drugs, including the powerful pharmaceutical drugs that David was put on at he hospital, are known to weaken people’s defenses, and cloud their minds, thereby opening them up to influence by occult forces, and render them unable to defend themselves.
How can the usage of powerful pharmaceutical drugs, which themselves often alter the mind help people deal with the root of a psychotic problem? Or as the doctors said, was David’s death truly caused by a sudden, incurable “cancer of the brain”? Was there really nothing else anyone could do?
I do not believe these were meant to be David’s Last Days, medicated and confined to the psyche ward of an atheistic, drug based system that largely does not recognize the spiritual realm nor champion dietary prevention and remedies. Some common sense, holistic, and spiritual and natural solutions could have been found at the start by simply asking the right questions, and by doing a little soul searching and research, instead of blind faith in the psychiatric system which, although well meaning, often does more harm than good.
My heart especially goes out to David’s family and to the pastor who first received the call from the police. I trust all involved responded to the situation in the best way they knew how.
Later this week look for the concluding Warning Signal series segment, *Speak Up and Ask*.